JOURNAL ARTICLE

Depot sulfonamid associated linear IgA bullous dermatosis with erythema multiforme-like clinical features

S Tonev, S Vasileva, M Kadurina
Journal of the European Academy of Dermatology and Venereology: JEADV 1998, 11 (2): 165-8
9784046
A case of erythema multiforme-like reaction, following therapy with sulfadimethoxynum is reported in a 19-year-old male patient. Histological examination demonstrated a subepidermal bulla and direct immunofluorescence revealed linear deposition of IgA at the dermoepidermal junction. These observations illustrate that linear IgA bullous dermatosis can mimic the clinical features of erythema multiforme and suggest the possibility of drug-induced pathogenesis.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
9784046
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"